# SDR IPXA2020101161170

- Difficulty date: September 24, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC200924
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD FLAP INBOARD HINGE AFT FAIRING UPPER SUPPORT ANGLE CRACKED AT INBOARD SIDE.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED ON RT OUTBOARD FLAP INBOARD HINGE, IAW SRM 51-33-01 (MINOR).
